# SDR 2008UALA05924

- Difficulty date: September 28, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 22,866 hours, 8,863 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, N
- Precautionary procedure: O

## Discrepancy

LAVATORY DET FAULT DISPLAYED ON UPPER ECAM SCREEN - SMOKE.   REPLACED SMOKE DETECTOR FWD AFT LAVATORY.
